# SDR A6WA2017062645072

- Difficulty date: June 23, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,343 hours, 33,021 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AFT OF ROW 9.   INSPECTED THE EMERGENCY LIGHT AND  FOUND A LOOSE CONNECTION.  CONNECTED AND PERFORMED AN OPS CHECK IAW AMM 33-51-00, OPS CHECKED GOOD.
